# SDR UPS01235556

- Difficulty date: March 20, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C & SI,  LT BS 910 CRACKED MRR FILED AS OPEN AWAITING LOG PAGE.  CRACK REPAIRED IAW EO B727-5310-1896-B
